# SDR 2021F00126

- Difficulty date: May 24, 2021
- Submitted: May 24, 2021
- Operation: General aviation
- Aircraft: N543QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0092
- Aircraft time: 3,622 hours, 2,468 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 69225411
- Condition: Dented
- Location: Lt Wing Le
- Part time: 3,622 hours, 2,468 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING LEADING EDGE DENT. MANUFACTURER ENGINEERING REPAIR LETTER DQ30055M1 DATED: 05/20/2021, 680A-0092 (N543QS) WING (LEFT) LEADING EDGE DENT.
